Weak convergence to the fractional Brownian sheet and other two-parameter Gaussian processes

Xavier Bardina, Maria Jolis, Ciprian Tudor

Research output: Contribution to journalArticleResearchpeer-review

20 Citations (Scopus)

Abstract

We give a result of approximation in law, in the space of the continuous functions on [0,1] 2 , of Gaussian two-parameter processes that can be represented in law as a certain Wiener-type integral. The approximations are constructed from a Poisson process in the plane. © 2003 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)317-329
JournalStatistics and Probability Letters
Volume65
DOIs
Publication statusPublished - 15 Dec 2003

Keywords

  • Fractional Brownian sheet
  • Two-parameter Gaussian processes
  • Two-parameter Poisson process
  • Weak convergence

Fingerprint Dive into the research topics of 'Weak convergence to the fractional Brownian sheet and other two-parameter Gaussian processes'. Together they form a unique fingerprint.

Cite this